MathSciNet Relay Station
MathSciNet bibliographic data
MR1486038 (99b:32049) 32M15 (14M15)
Wolf, J. A.; Zierau, R. Cayley transforms and orbit structure in complex flag manifolds. Transform. Groups 2 (1997), no. 4, 391–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement